# SDR 96UAL900493

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Balance
- Location: Wing
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NUMBER TWO ENGINE HAD MAJOR VIBRATION.  LANDED UNDER AMBER ALERT WITH EMERGENCY EQUIPMENT.  *S/D*  NUMBER TWO ENGINE WAS OUT OF BALANCE.  ACCOMPLISHED A TRIM BALANCE.  INITIAL OUT OF BALANCE CONDITION WAS, FAN 6 MILS AND TURBINE 3 MILS.  AFTER TRIM, FAN .5 MILS AND TURBINE 1 MIL.
